advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From England:

My regimen consists of a shot of Humalog before each meal and one of Ultratard at bedtime. I have noticed a pattern of high readings two hours after lunch. Could this be because the effect of the Ultratard has diminished? I have contemplated changing to two injections of Ultratard per day. When is the best time to take Ultratard? What percentage should I take at each time?

Answer:

You should discuss your insulin regimen with your own diabetes team but might consider first trying a higher dose of Humalog at lunchtime.

KJR

DTQ-20000911101809
Original posting 4 Dec 2000
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.